Asymptotically (in)dependent multivariate maxima of moving maxima processes

Heffernan, Janet E. and Tawn, Jonathan A. and Zhang, Zhengjun (2007) Asymptotically (in)dependent multivariate maxima of moving maxima processes. Extremes, 10 (1-2). pp. 57-82. ISSN 1386-1999

Full text not available from this repository.

Abstract

Smith and Weissman introduced a M4 class of processes which are very flexible models for temporally dependent multivariate extreme value processes. However all variables in these M4 models are asymptotically dependent and what this paper does is to extend this M4 class in a number of ways to produce classes of models which are also asymptotically independent. We shall study properties of the proposed models. In particular, asymptotic dependence indexes, coefficients of tail dependence, and extremal indexes are derived for each case.

Item Type:
Journal Article
Journal or Publication Title:
Extremes
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2001
Subjects:
ID Code:
177768
Deposited By:
Deposited On:
18 Oct 2022 10:35
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 11:58